Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013, Article ID 502363, 3 pages
http://dx.doi.org/10.1155/2013/502363
Research Article

Some Results of Univalent and Starlike Integral Operator

1School of Mathematical Sciences, Faculty of Science and Technology, The National University of Malaysia, Selangor “D. Ehsan,” 43600 Bangi, Malaysia
2Department of Mathematics-Informatics, Faculty of Science, 1 Decembrie 1918 University of Alba Iulia, 510009 Alba Iulia, Romania

Received 14 October 2012; Accepted 24 October 2012

Academic Editor: Nikolai Tarkhanov

Copyright © 2013 E. A. Eljamal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Janowski, “Some extremal problems for certain families of analytic function. I,” Annales Polonici Mathematici, vol. 28, pp. 297–326, 1973. View at Google Scholar
  2. S. S. Miller and P. T. Mocanu, “Second order differential inequalities in the complex plane,” Journal of Mathematical Analysis and Applications, vol. 65, no. 2, pp. 289–305, 1978. View at Google Scholar · View at Scopus
  3. K. I. Noor, “On some univalent integral operators,” Journal of Mathematical Analysis and Applications, vol. 128, no. 2, pp. 586–592, 1987. View at Google Scholar · View at Scopus
  4. G. L. Reddy and K. S. Padmanabhan, “On analytic functions with reference to the Bernardi integral operator,” Bulletin of the Australian Mathematical Society, vol. 25, pp. 387–396, 1982. View at Google Scholar
  5. D. Breaz, S. Owa, and N. Breaz, “A new integral univalent operator,” Acta Universitatis Apulensis. Mathematics. Informatics, vol. 16, pp. 11–16, 2008. View at Google Scholar
  6. A. Mohammed and M. Darus, “Some properties of certain integral operators on new subclasses of analytic functions with complex order,” Journal of Applied Mathematics, vol. 2012, Article ID 161436, 9 pages, 2012. View at Publisher · View at Google Scholar
  7. A. Mohammed and M. Darus, “New properties for certain integral operators,” International Journal of Mathematical Analysis, vol. 4, no. 41–44, pp. 2101–2109, 2010. View at Google Scholar · View at Scopus
  8. A. Mohammed and M. Darus, “A new integral operator for meromorphic functions,” Acta Universitatis Apulensis, no. 24, pp. 231–238, 2010. View at Google Scholar
  9. N. Breaz, D. Breaz, and M. Darus, “Convexity properties for some general integral operators on uniformly analytic functions classes,” Computers and Mathematics with Applications, vol. 60, no. 12, pp. 3105–3107, 2010. View at Publisher · View at Google Scholar · View at Scopus